Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 59, NWS Cleveland, OH

July 20, 2013Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Jul 20, 2013, 5:38 AM EDT for Lake County, Ohio. It took effect at Jul 20, 2013, 6:29 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2013, 5:38 AM EDT (09:38 UTC)
In effect from
Jul 20, 2013, 6:29 AM EDT
Expired
Jul 20, 2013, 11:30 AM EDT
In force
5 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chagrin River at Willoughby (WBYO1). The gauge peaked at 11.83 ft at Jul 20, 2013, 7:00 AM EDT.

actionminormoderate5101507/2007/21
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04209000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WGUS41 KCLE 200938
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
538 AM EDT SAT JUL 20 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  CHAGRIN RIVER AT WILLOUGHBY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-201738-
/O.NEW.KCLE.FL.W.0059.130720T1053Z-130721T0512Z/
/WBYO1.1.ER.130720T1053Z.130720T1500Z.130720T2312Z.NO/
538 AM EDT SAT JUL 20 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHAGRIN RIVER AT WILLOUGHBY
* FROM THIS MORNING UNTIL LATE TONIGHT
* AT  5:00 AM SATURDAY THE STAGE WAS...8.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND RISE TO NEAR
  12.7 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THIS EVENING.
* AT 13.0 FEET...BANKS BEGIN OVERFLOWING IN WILLOUGHBY AND DANIELS 
  PARK.  FLOODING IS POSSIBLE ALONG THE NORTHERN SECTION OF 
  TRAILARD...MILANN...AND CHAGRIN DRIVES IN WILLOUGHBY HILLS.

$$
3 follow-up statements
297 
WGUS81 KCLE 201029
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
629 AM EDT SAT JUL 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CHAGRIN RIVER AT WILLOUGHBY
  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-201829-
/O.EXT.KCLE.FL.W.0059.130720T1029Z-130721T0512Z/
/WBYO1.1.ER.130720T1026Z.130720T1500Z.130720T2312Z.NO/
629 AM EDT SAT JUL 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHAGRIN RIVER AT WILLOUGHBY.
* UNTIL LATE TONIGHT.
* AT  6:00 AM SATURDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND RISE TO NEAR 
  12.7 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THIS EVENING.
* AT 13.0 FEET...BANKS BEGIN OVERFLOWING IN WILLOUGHBY AND DANIELS 
  PARK.  FLOODING IS POSSIBLE ALONG THE NORTHERN SECTION OF 
  TRAILARD...MILANN...AND CHAGRIN DRIVES IN WILLOUGHBY HILLS.
* AT 11.0 FEET...LOWLAND FLOODING OCCURS IN DANIELS PARK IN 
  WILLOUGHBY AND ALONG SOME SECONDARY ROADS NEAR THE CHAGRIN RIVER.



$$

OHC085-201829-
/O.EXT.KCLE.FL.W.0058.130720T1029Z-130721T2240Z/
/PNVO1.1.ER.130720T0904Z.130720T1800Z.130721T1640Z.NO/
629 AM EDT SAT JUL 20 2013

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* UNTIL SUNDAY EVENING.
* AT  5:30 AM SATURDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.3 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 


$$
215 
WGUS81 KCLE 201203
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
803 AM EDT SAT JUL 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  CHAGRIN RIVER AT WILLOUGHBY
  GRAND RIVER AT PAINESVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-202003-
/O.CON.KCLE.FL.W.0059.000000T0000Z-130721T0512Z/
/WBYO1.1.ER.130720T1004Z.130720T1500Z.130720T2312Z.NO/
803 AM EDT SAT JUL 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE CHAGRIN RIVER AT WILLOUGHBY.
* AT  7:00 AM SATURDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 12.7 FEET BY LATE THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 13.0 FEET...BANKS BEGIN OVERFLOWING IN WILLOUGHBY AND DANIELS 
  PARK.  FLOODING IS POSSIBLE ALONG THE NORTHERN SECTION OF 
  TRAILARD...MILANN...AND CHAGRIN DRIVES IN WILLOUGHBY HILLS.
* AT 11.0 FEET...LOWLAND FLOODING OCCURS IN DANIELS PARK IN 
  WILLOUGHBY AND ALONG SOME SECONDARY ROADS NEAR THE CHAGRIN RIVER.
* AT 8.0 FEET...LOWLAND FLOODING OCCURRS IN THE CITY OF EASTLAKE.


$$

OHC085-202003-
/O.EXT.KCLE.FL.W.0058.000000T0000Z-000000T0000Z/
/PNVO1.1.ER.130720T0904Z.130720T1600Z.000000T0000Z.NO/
803 AM EDT SAT JUL 20 2013

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT  7:30 AM SATURDAY THE STAGE WAS 11.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 14.2 FEET BY THIS AFTERNOON 
  THEN BEGIN FALLING.
* AT 15.0 FEET...RIVER NEAR BANKFUL ALONG GRAND RIVER AND STEELE 
  AVENUES. HOMES AND APARTMENTS THREATENED. VROOMAN ROAD COMPLETELY 
  INUNDATED. 
* AT 13.0 FEET...VROOMAN ROAD BRIDGE FLOODED.  YACHT CLUB NEAR MOUTH 
  OF THE RIVER THREATENED BY FLOOD WATERS.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

$$
130 
WGUS81 KCLE 201530
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1130 AM EDT SAT JUL 20 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  CHAGRIN RIVER AT WILLOUGHBY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-201600-
/O.CAN.KCLE.FL.W.0059.000000T0000Z-130721T0512Z/
/WBYO1.1.ER.130720T1004Z.130720T1130Z.130720T1214Z.NO/
1130 AM EDT SAT JUL 20 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CHAGRIN RIVER AT WILLOUGHBY.
* AT 11:00 AM SATURDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER CRESTED JUST UNDER 12 FEET AROUND 7AM THIS MORNING AND
* FELL BELOW FLOOD STAGE AT  8:14 AM SATURDAY.
* FORECAST...THE RIVER WILL FALL TO 6.2 FEET BY SUNDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 20, 4:51 AM EDT, 47 minutes earlier.

Area forecast discussion, Jul 20, 4:51 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
451 AM EDT SAT JUL 20 2013

.SYNOPSIS...
A COLD FRONT WILL SLOWLY MOVE ACROSS THE REGION TODAY WITH MUCH
DRIER AIR IN ITS WAKE FOR SUNDAY. HIGH PRESSURE WILL BRIEFLY BE IN
CONTROL ON SUNDAY BUT WILL MOVE TO THE NORTHEASTERN US BY
MONDAY MORNING. THIS WILL ALLOW A WEAK AREA OF LOW PRESSURE TO
TRACK ALONG A WARM FRONT THAT WILL LIFT ACROSS THE REGION MONDAY
AFTERNOON INTO THE EVENING.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LARGE AREA OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE EAST
SOUTHEAST AHEAD OF A COLD FRONT THAT IS CURRENTLY LOCATED OVER
SOUTHERN ONTARIO SOUTHWESTWARD TO THE SOUTHERN TIP OF LAKE
MICHIGAN. THERE HAS BEEN ENOUGH TRAINING OF THE STORMS ACROSS LAKE
AND PORTIONS OF ASHTABULA COUNTIES TO PRODUCE SOME FLOODING.
PORTIONS OF NW OHIO ARE ALSO BEING AFFECTED BY SOME MINOR
FLOODING.

WE WILL CONTINUE TO WATCH THE CURRENT CONVECTION SINK SOUTHWARD
ACROSS THE REGION. WE BELIEVE THE OUTFLOW BOUNDARY WILL BECOME THE
MAIN FOCUS FOR CONVECTION THIS AFTERNOON. THIS BOUNDARY MAY BE
SOUTH OF THE AREA ALLOW MUCH OF THE REGION TO BE DRY FOR THE
AFTERNOON. HOWEVER WITH THE FRONT TRAILING THIS OUTFLOW BOUNDARY
WE CAN NOT RULE OUT SOME SCATTERED CONVECTION ALONG IT...MAINLY
BEFORE 18Z.

IT WILL BE COOLER TODAY WITH HIGHS GENERALLY IN THE LOWER AND
MIDDLE 80S. THE HUMIDITY SHOULD DROP THROUGH THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
HIGH PRESSURE WILL TAKE CONTROL OF THE WEATHER ON SUNDAY BUT WILL
MOVE QUICKLY TO THE NORTHEASTERN US BY MONDAY MORNING. THIS WILL
ALLOW AN AREA OF LOW PRESSURE TO RIDE ALONG A WARM FRONT THAT WILL
LIFT NORTHWARD ACROSS NORTHERN OHIO AND NW PA. EXPECT TO SEE AN
AREA OF SHOWERS AND THUNDERSTORMS MOVE ACROSS THE REGION LATE
MONDAY MORNING INTO THE AFTERNOON. WE THEN SHOULD SEE A LULL IN
THE ACTIVITY INTO TUESDAY BUT THERE COULD STILL BE ISOLATED TO
SCATTERED CONVECTION WITH AN UPPER LEVEL TROUGH ONCE AGAIN PARKED
OVER THE GREAT LAKES.

IT WILL BE COOLER THE THROUGH THE MIDDLE OF THE WEEK WITH HIGHS
NEAR TO SLIGHTLY BELOW SEASONAL AVERAGES.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
WEATHER PATTERN WILL BE DOMINATED BY THE UPPER TROUGH CENTERED
AROUND THE GREAT LAKES FOR MOST OF THE EXTENDED. IN THIS PATTERN THE
OVERALL IMPACT WILL BE TEMPERATURES BELOW NORMAL AND THE CHANCE FOR
SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST OF THE PERIOD. DUE TO
DIFFICULTY IN TIMING THE FREQUENT VORT MAXES CYCLING THROUGH THE
TROUGH IT IS HARD TO RULE OUT RAIN CHANCES FOR ANY 24HR PERIOD IN
THE EXTENDED...THOUGH NOT SEEING ANY NOTABLE RAIN EVENTS WHERE WE
COULD EXPECT MORE THAN SCATTERED COVERAGE. MODELS DISAGREE ON THE
DETAILS BUT FOR THE MOST PART ARE ALIGNED ON THE POSITION AND
TIMING OF THE TROUGH. TEMPERATURES DURING THE DAY WILL STRUGGLE TO
REACH THE LOWER 80S AND UPPER 70S MID TO LATE WEEK...BUT NIGHT TIME
HIGHS SHOULD HOLD AS SURFACE TEMPS/MOISTURE WILL KEEP US IN THE
60S.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
CONVECTION OVER THE LAKE WILL SINK SOUTH OVERNIGHT BRINGING LIGHT
RAIN WITH INFREQUENT LIGHTNING TO ERI. THE COMPLEX MOVING OUT OF
MICHIGAN WILL IMPACT TOL AND FDY BETWEEN 06/09Z....CLE/CAK BETWEEN
08/10Z...MFD/YNG BETWEEN 09/12Z. WIND GUSTS TO 25KT AND FREQUENT
LIGHTNING MAIN CONCERN OUTSIDE OF POSSIBLE SEVERE THREAT. THE
FRONT WILL SINK SOUTH AND CLEAR THINGS OUT FOR CLE/TOL SHORTLY
AFTER DAYBREAK. CONDITIONS WILL IMPROVE THEIR BY AFTERNOON. A
SLOWER CLEARING FOR THE MORE SOUTHERN TAF SITES AS THE FRONT MAKES
IT SLOW PROGRESSION THROUGH THE AREA. BY TONIGHT SUBIDENCE WILL
RULE...BUT WITH NW FLOW DROPPING OFF COULD HAVE TO CONTEND WITH
LOW VSBYS.

.OUTLOOK...NON VFR IN PATCHY EARLY MORNING FOG. SHOWERS AND
THUNDERSTORMS MAY ALSO CAUSE NON VFR CONDITIONS MONDAY THRU
WEDNESDAY.

&&

.MARINE...
CONVECTION OVER THE WATER TRIGGERED BY OUTFLOW BOUNDARIES IS AHEAD
OF THE MAIN FRONT. THE FRONT...STILL OVER MI AND ONTARIO...WILL
SLOWLY PUSH SOUTH OF THE LAKE THROUGH THE MORNING HOURS. NNW FLOW
BEHIND THE FRONT WILL BE WEAK WITH SPEEDS BELOW SMALL CRAFT. CAN'T
RULE OUT SOME CONVECTION OVER THE LATE UNTIL AFTER FROPA. WINDS AND
WAVE RELAX FOR THE REST OF TODAY...AND FOR SUNDAY HIGH PRESSURE WILL
SLIDE OVER THE LAKE KEEPING PLEASANT BOATING CONDITIONS. FLOW WILL
BECOME S THEN SW MON AND TUE AS THE HIGH SLIDES EAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
     LEZ147>149.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...JAMISON
AVIATION...JAMISON
MARINE...JAMISON
Hazardous weather outlook, Jul 20, 5:07 AM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
507 AM EDT SAT JUL 20 2013

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-210915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
507 AM EDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA...MAINLY THIS
MORNING THROUGH EARLY AFTERNOON. THE MAIN THREAT WILL BE STRONG
DAMAGING WINDS. HEAVY RAINFALL WILL PRODUCE SOME LOCALIZED
FLOODING THIS MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-210915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
507 AM EDT SAT JUL 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 20, 3:26 AM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
326 AM EDT SAT JUL 20 2013

OHZ007>013-021-022-200800-
CUYAHOGA-ERIE-GEAUGA-LAKE-LORAIN-OTTAWA-PORTAGE-SANDUSKY-SUMMIT-
326 AM EDT SAT JUL 20 2013

...SPECIAL WEATHER STATEMENT FOR CUYAHOGA...ERIE...GEAUGA...
NORTHEASTERN SUMMIT...NORTHERN LORAIN...NORTHERN SANDUSKY...
NORTHWESTERN PORTAGE...OTTAWA AND SOUTHERN LAKE COUNTIES UNTIL 400 AM
EDT...

AT 321 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS OVER LAKE ERIE MOVING TOWARD THE
SHORELINE. THIS LINE WAS EXTENDING FROM CASTALIA TO LORAIN TO AVON
TO CLEVELAND TO WILLOUGHBY...MOVING EAST SOUTHEAST AT 45 MPH. A WIND
GUST TO 40 MPH AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE.
Local storm report, Jul 20, 5:31 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
531 AM EDT SAT JUL 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       1 SW KIRTLAND           41.59N 81.35W
07/20/2013  M2.20 INCH       LAKE               OH   TRAINED SPOTTER

            2.2 INCHES OF RAIN SINCE 3 AM. FLOODING REPORTED AT THE
            SPOTTERS HOME.

0502 AM     HEAVY RAIN       2 WNW BOWLING GREEN     41.39N 83.69W
07/20/2013  M1.25 INCH       WOOD               OH   TRAINED SPOTTER

            .75 INCHES OF THE RAIN FELL IN 10 MINUTES.

0525 AM     HEAVY RAIN       2 S FAIRPORT HARBOR     41.72N 81.27W
07/20/2013  E6.00 INCH       LAKE               OH   TRAINED SPOTTER

            6 INCHES OF RAIN SINCE SUNSET. FLOODING OCCURRING AT THE
            SPOTTERS HOME.

&&

MULLEN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:28 PM EDTSpecial Marine WarningCLE2 hr
Jul 19, 10:25 PM EDTSpecial Marine WarningCLE2 hr
Jul 20, 1:38 AM EDTSpecial Marine WarningCLE112 min
Jul 20, 1:57 AM EDTSevere Thunderstorm WarningCLELucas33 min
Jul 20, 2:42 AM EDTAreal Flood AdvisoryCLEAshtabula, Lake5 hr
Jul 20, 2:45 AM EDTSpecial Marine WarningCLE2 hr
Jul 20, 4:03 AM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca, Wood57 min
Jul 20, 4:04 AM EDTSpecial Marine WarningCLE116 min
Jul 20, 4:37 AM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood6 hr
Jul 20, 4:45 AM EDTAreal Flood WarningCLELake8 hr
Jul 20, 5:16 AM EDTAreal Flood WarningCLEErie, Sandusky, Wood8 hr
Jul 20, 5:16 AM EDTRiver Flood WarningCLELake12 hr
Jul 20, 5:51 AM EDTAreal Flood WarningCLEHancock, Huron, Seneca8 hr
Jul 20, 6:11 AM EDTAreal Flood AdvisoryCLECuyahoga6 hr
Jul 20, 7:30 AM EDTAreal Flood AdvisoryCLEAshtabula5 hr
Jul 20, 10:15 AM EDTSevere Thunderstorm WarningCLEMarion, Morrow60 min
Jul 20, 10:48 AM EDTAreal Flood WarningCLEErie4 hr
Jul 20, 1:02 PM EDTAreal Flood AdvisoryCLELake6 hr
Jul 20, 1:27 PM EDTAreal Flood AdvisoryCLESandusky11 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.